# SDR 96ZZZX3684

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35871
- Make and model: Piper PA-31-350
- Aircraft serial: 318052123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Req Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR NOT SHOWING DOWN AND LOCK INDICATION.  CLEANED AND LUBED DOWN AND LOCK SWITCH AND MECHANISM.  OPS CHECKS GOOD.
